Alert archive / Colorado / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 182, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Aug 6, 2019, 7:00 PM MDT for Prowers County, Colorado. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 6, 2019, 7:00 PM MDT (01:00 UTC)
- Expired
- Aug 6, 2019, 7:45 PM MDT
- In force
- 45 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Prowers County, CO
The radar
The Pueblo radar (KPUX), 156 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 1.0 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 91 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 3543 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
241
WUUS55 KPUB 070100
SVRPUB
COC099-070145-
/O.NEW.KPUB.SV.W.0182.190807T0100Z-190807T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
700 PM MDT Tue Aug 6 2019
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Central Prowers County in southeastern Colorado...
* Until 745 PM MDT.
* At 659 PM MDT, a severe thunderstorm was located 7 miles west of
Bristol, or 9 miles northeast of Lamar, moving south at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Areas west of Granada and Bristol, and east of Lamar.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3820 10257 3822 10234 3789 10225 3787 10259
TIME...MOT...LOC 0059Z 348DEG 23KT 3813 10245
HAIL...1.00IN
WIND...60MPH
$$
283 follow-up statements
697
WWUS55 KPUB 070108
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
708 PM MDT Tue Aug 6 2019
COC099-070145-
/O.CON.KPUB.SV.W.0182.000000T0000Z-190807T0145Z/
Prowers CO-
708 PM MDT Tue Aug 6 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT
FOR CENTRAL PROWERS COUNTY...
At 707 PM MDT, a severe thunderstorm was located 8 miles east of
Lamar, moving south at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
East of Lamar and West of Granada.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3817 10257 3817 10233 3789 10225 3787 10259
TIME...MOT...LOC 0107Z 351DEG 22KT 3809 10247
HAIL...1.25IN
WIND...60MPH
$$
28110
WWUS55 KPUB 070117
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
717 PM MDT Tue Aug 6 2019
COC099-070145-
/O.CON.KPUB.SV.W.0182.000000T0000Z-190807T0145Z/
Prowers CO-
717 PM MDT Tue Aug 6 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT
FOR CENTRAL PROWERS COUNTY...
At 716 PM MDT, a severe thunderstorm was located 7 miles west of
Granada, or 9 miles east of Lamar, moving south at 20 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Areas east of Lamar and west of Bristol.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3813 10257 3816 10233 3789 10225 3787 10259
TIME...MOT...LOC 0116Z 349DEG 19KT 3805 10245
HAIL...1.25IN
WIND...60MPH
$$
28496
WWUS55 KPUB 070136
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
736 PM MDT Tue Aug 6 2019
COC099-070145-
/O.CON.KPUB.SV.W.0182.000000T0000Z-190807T0145Z/
Prowers CO-
736 PM MDT Tue Aug 6 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT
FOR CENTRAL PROWERS COUNTY...
At 736 PM MDT, a severe thunderstorm was located 11 miles southwest
of Granada, or 15 miles southeast of Lamar, moving south at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
central Prowers County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3801 10256 3802 10229 3789 10225 3787 10259
TIME...MOT...LOC 0136Z 353DEG 21KT 3792 10242
HAIL...1.25IN
WIND...60MPH
$$
28What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 3:26 PM MDT, 3 hours 34 minutes earlier.
Area forecast discussion, Aug 6, 3:26 PM MDT, 3 hours 34 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 326 PM MDT Tue Aug 6 2019 .SHORT TERM...(This evening through Wednesday) Issued at 326 PM MDT Tue Aug 6 2019 Convection appears a little healthier today than yesterday, though its been difficult to pick out any discernible waves embedded within the upper ridge that may be enhancing thunderstorm initiation. GFS resolves another impulse moving through northern CO this evening which may help kick off thunderstorms across east central CO later this evening. Overall, conditions today look similar to yesterday with dew points in the 50s across the majority of the eastern plains and 30s and 40s across the mountains. Mixed layer CAPEs will run around 500-1200 J/kg (or a little better) with highest values across the eastern plains. Again weak shears will limit severe potential and main threat will be for locally heavy rainfall, lightning, and localized erratic gusty thunderstorm outflow winds. Some small hail (less than 1/2 inch in diameter) may accompany the isolated stronger storms this afternoon and evening. Of course, burn scars will continue to be vulnerable to flash flooding should an isolated stronger storm impact these areas. High res models linger convection across the mountains and southern plains into the overnight hours though coverage decreases after midnight. A weak front eases southward across the plains on Wednesday and is progged to stall near or a little south of the Palmer Divide region during the late afternoon. Dew points mix out into the mid 40s to lower 50s across the plains which keeps CAPE on the modest side and shears relatively weak as upper ridge axis shifts eastward. However precipitable water values increase as monsoon plume shifts eastward, so while threat for severe will remain low, threat for locally heavy rainfall will increase. Difficult to find a focus mechanism to suggest burn scars would be more vulnerable than any other day. If the front slips in farther south and we could get some upslope into the southeast mountains, this would raise some flags that a flash flood watch would be needed for the burn scars. But for now confidence is too low to go with one. Later shifts may get some better clues as high res models resolve these details better. -KT .LONG TERM...(Wednesday night through Tuesday) Issued at 326 PM MDT Tue Aug 6 2019 Wednesday night-Friday night...The 12Z runs of the GFS and EC models remain in decent agreement of a keeping the area wet through this period as embedded "monsoonal moisture" and disturbances move across the region within weak west to southwest flow aloft, where as 12Z NAM is an outlier, as it is shifting the best lift and moisture north of the area, especially in the Thursday timeframe. With that said, have stayed with the wetter global model solutions which increase PWATS to between 1 and 1.5 inches across the region in the Thursday to Friday timeframe. This abundant moisture, along with the passing embedded disturbances and strong solar heating will allow for widespread showers and storms to develop across the higher terrain through the late mornings and afternoons, with storms expected to spread east across the high valleys and across the eastern Plains through the afternoon and evening hours. Weak westerly steering flow aloft will allow for locally heavy rainfall and the potential for flash flooding, especially for the newer burn areas of the Spring, Junkins and Hayden Pass scars, and may need a hoist flash flood watches in the Thursday and Friday timeframe, if models remain true. With the better chances and coverage of storms, highs through this period look to be at to slightly below seasonal levels. Saturday-Sunday...Upper level high pressure is progged to slowly retrograde west through the weekend, with drier air within the more westerly flow aloft expected to slowly decrease the coverage of afternoon and evening storms through the weekend. Best storm coverage over the weekend will be over and near the higher terrain, with the continued weak steering flow leading to locally heavy rainfall and the potential for flash flooding through the weekend. Temperatures look to be around seasonal levels through the weekend. Monday-Tuesday...A weak upper disturbance looks to move across the Northern Rockies into the Northern Plains on Monday, which will send a cold front south across the eastern Plains. Increased low level moisture along and behind this front looks to bring another uptick in showers and thunderstorms across eastern Colorado on Monday and Tuesday, while there still looks to be a slow decrease in storm activity across western Colorado, as drier air continues to move into the region from the west. .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 326 PM MDT Tue Aug 6 2019 Predominantly VFR conditions expected at the TAF sites with afternoon and evening showers and thunderstorms possible today and again on Wednesday. The stronger storms could bring VFR to brief MVFR cigs/vis with TSRA, however storms look pretty hit or miss and main threat will be erratic thunderstorm outflow winds. Will maintain a tempo group in the TAFs through early evening to account for the potential for gusty shifting winds. Thunderstorms should simmer down for the TAF sites by 06z with clearing skies overnight. -KT && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...KT LONG TERM...MW AVIATION...KT
Hazardous weather outlook, Aug 6, 11:24 AM MDT, 7 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1124 AM MDT Tue Aug 6 2019 COZ058>089-093>099-071730- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1124 AM MDT Tue Aug 6 2019 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Scattered thunderstorms are expected to develop over the mountains by early afternoon, with isolated to scattered storm coverage expanding across the high valleys and plains during the afternoon and early evening. Storms today have the potential to produce winds gusting to 50 mph, locally heavy rainfall, and frequent lightning. Some brief small hail under 1/2 inch in diameter will be possible with the stronger storms. Given the isolated heavy rain potential, storms could cause flash flooding over the Spring, Junkins, and Hayden Pass Burn Scars. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Expect widespread showers and thunderstorms Wednesday through Friday across much of southern Colorado. Initial development will be over the mountains, before spreading east across the Plains during the late afternoon and evening hours. The main threats will be locally heavy rainfall, small hail, lightning and gusty winds. Flash flooding will be possible on area burn scars. More scattered activity is forecast over the weekend, mainly over the mountains. Lightning and gusty outflow winds will be the primary threats. A return to widespread showers and thunderstorms is expected early next week. Locally heavy rainfall will once again lead to an elevated flash flood risk on area burn scars. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over southeast and south central Colorado this afternoon and evening. 31/23
In the hours before
Special weather statement, Aug 6, 3:59 PM MDT, 3 hours 1 minute before
Special Weather Statement National Weather Service Pueblo CO 359 PM MDT Tue Aug 6 2019 COZ085-062245- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft CO- 359 PM MDT Tue Aug 6 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN EL PASO COUNTY UNTIL 445 PM MDT... At 359 PM MDT, Doppler radar was tracking a strong thunderstorm near Schriever AFB, or 18 miles east of Colorado Springs, moving east at 20 mph. Pea size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Schriever AFB, Truckton and Ellicott. LAT...LON 3868 10462 3886 10453 3880 10407 3854 10417 TIME...MOT...LOC 2159Z 287DEG 16KT 3876 10448 ep
Special weather statement, Aug 6, 4:22 PM MDT, 2 hours 38 minutes before
Special Weather Statement National Weather Service Pueblo CO 422 PM MDT Tue Aug 6 2019 COZ067-068-062300- Eastern San Juan Mountains Above 10000 Ft CO- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft CO- 422 PM MDT Tue Aug 6 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MINERAL COUNTY UNTIL 500 PM MDT... At 421 PM MDT, Doppler radar was tracking a strong thunderstorm 8 miles west of Wolf Creek Pass, or 37 miles north of Dulce. This storm was nearly stationary. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Wolf Creek Pass. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Pueblo. && LAT...LON 3763 10673 3740 10672 3739 10701 3759 10705 TIME...MOT...LOC 2221Z 257DEG 4KT 3748 10695 MOORE
Special weather statement, Aug 6, 5:38 PM MDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Pueblo CO
538 PM MDT Tue Aug 6 2019
COZ095>098-070030-
Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO-
Western Kiowa County CO-Eastern Kiowa County CO-
538 PM MDT Tue Aug 6 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PROWERS...EASTERN
KIOWA AND NORTHEASTERN BENT COUNTIES UNTIL 630 PM MDT...
At 537 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles southwest of Cheyenne Wells to near
Eads. Movement was southeast at 20 mph.
Half inch hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Eads, Wiley, Sheridan Lake, Sweetwater Reservoir, Chivington,
Brandon, Neenoshe Reservoir, Neegronda Reservoir and Queens
Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.
&&
LAT...LON 3811 10274 3851 10294 3862 10273 3861 10205
3849 10205
TIME...MOT...LOC 2337Z 328DEG 17KT 3872 10241 3850 10282
MOORESpecial weather statement, Aug 6, 6:27 PM MDT, 33 minutes before
Special Weather Statement National Weather Service Pueblo CO 627 PM MDT Tue Aug 6 2019 COZ096-098-070045- Lamar Vicinity/Prowers County CO-Eastern Kiowa County CO- 627 PM MDT Tue Aug 6 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL PROWERS AND SOUTHEASTERN KIOWA COUNTIES UNTIL 645 PM MDT... At 626 PM MDT, Doppler radar was tracking a strong thunderstorm 10 miles east of Queens Reservoir, or 16 miles northeast of Lamar, moving southeast at 15 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. This storm will remain over mainly rural areas of north central Prowers and southeastern Kiowa Counties. LAT...LON 3832 10255 3838 10242 3819 10220 3807 10250 TIME...MOT...LOC 0026Z 332DEG 14KT 3829 10246 28
Special weather statement, Aug 6, 6:27 PM MDT, 33 minutes before
Special Weather Statement National Weather Service Pueblo CO 627 PM MDT Tue Aug 6 2019 COZ074-075-070115- Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO- Southern Sangre De Cristo Mountains Above 11000 Ft CO- 627 PM MDT Tue Aug 6 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HUERFANO...EAST CENTRAL COSTILLA AND WEST CENTRAL LAS ANIMAS COUNTIES UNTIL 715 PM MDT... At 627 PM MDT, Doppler radar was tracking a strong thunderstorm 7 miles west of Cuchara, or 8 miles southwest of Indian Creek on the southeastern Spring Burn Scar, moving east at 10 mph. Pea size hail and winds in excess of 40 mph will be possible with this storm. This storm will remain over mainly rural areas of southwestern Huerfano, east central Costilla and west central Las Animas Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Pueblo. && LAT...LON 3728 10532 3743 10532 3742 10517 3727 10502 TIME...MOT...LOC 0027Z 252DEG 8KT 3737 10523 MOORE
Special weather statement, Aug 6, 6:56 PM MDT, 4 minutes before
Special Weather Statement National Weather Service Pueblo CO 656 PM MDT Tue Aug 6 2019 COZ074-088-070130- Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO- Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO- 656 PM MDT Tue Aug 6 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAS ANIMAS COUNTY UNTIL 730 PM MDT... At 655 PM MDT, Doppler radar was tracking a strong thunderstorm 8 miles northeast of Stonewall, or 20 miles southeast of Indian Creek on the southeastern Spring Burn Scar, moving south at 15 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Stonewall, Segundo and Weston. LAT...LON 3726 10503 3729 10479 3699 10472 3699 10503 TIME...MOT...LOC 0055Z 355DEG 15KT 3721 10490 28
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 6:27 PM MDT | Special Weather Statement | PUB | Prowers | 18 min |
| Aug 6, 6:36 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 24 min |
| Aug 6, 6:56 PM MDT | Special Weather Statement | PUB | Costilla | 34 min |
| Aug 6, 7:15 PM MDT | Special Weather Statement | PUB | Huerfano | 15 min |
| Aug 6, 7:44 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 20 min |
| Aug 6, 8:40 PM MDT | Areal Flood Advisory | PUB | Bent | 2 hr |
| Aug 6, 10:43 PM MDT | Special Weather Statement | PUB | Bent | 62 min |
| Aug 7, 2:34 PM MDT | Areal Flood Advisory | PUB | Costilla, Huerfano | 3 hr |
| Aug 7, 2:45 PM MDT | Flash Flood Warning | PUB | Costilla, Huerfano | 3 hr |
| Aug 7, 2:52 PM MDT | Flash Flood Watch | PUB | Alamosa, Chaffee, Costilla, Custer, El Paso, Fremont and 5 more | 35 hr |
| Aug 7, 3:01 PM MDT | Areal Flood Advisory | PUB | Costilla, Huerfano | 2 hr |
| Aug 7, 3:37 PM MDT | Special Weather Statement | PUB | Fremont | 23 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.